Header

UZH-Logo

Maintenance Infos

Bayesian auxiliary variable models for binary and multinomial regression


Holmes, C C; Held, L (2006). Bayesian auxiliary variable models for binary and multinomial regression. Bayesian Analysis, 1(1):145-168.

Statistics

Citations

147 citations in Web of Science®
170 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

102 downloads since deposited on 15 Dec 2010
25 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2006
Deposited On:15 Dec 2010 14:18
Last Modified:07 Dec 2017 03:35
Publisher:International Society for Bayesian Analysis
ISSN:1931-6690
Publisher DOI:https://doi.org/10.1214/06-BA105

Download

Download PDF  'Bayesian auxiliary variable models for binary and multinomial regression'.
Preview
Filetype: PDF
Size: 1MB
View at publisher